# SDR C2XA02IA063

- Difficulty date: March 15, 2002
- Submitted: March 16, 2002
- Operation: Air carrier
- Aircraft: N14825
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 170
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 842503
- Part serial: 166
- Condition: Inoperative
- Location: 80 Vu Right Side
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH-  DURING FLIGHT 3804,LANDING THE CREW NOTED THAT THE NOSE LANDING GEAR INDICATION WAS FLICKERING.  IAH-  MAINTENANCE REMOVED AND REPLACED THE PROX SYSTEM ELECTRONICS UNIT,PERFORMED A SELF TEST OF THE NEW UNIT, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
